Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.



Yesterday my doctor prescribed Prednisone to combat an allergic reaction that I
had to an allergy (hay fever) immunization shot. The remedy for the allergic
reaction—redness, swelling and itching that spread all over the arm where the
injection was received—was a short-term cycle of Prednisone, 20 mg, twice a
day (with food) for three days. Soon after taking the first dose last night, I
began to experience some Viagra-like effects. Definitely a stirring and warming in
my dick. This week I have been wearing my heavy duty rubber cock ring to bed
each night to try and build girth while I sleep. Last night, before retiring, I put on
the cock ring and immediately got a huge, vein-popping hard-on. This morning, I
woke up with thick, hard morning wood. I just took my morning dose of
Prednisone and am experiencing the same effect.

I’ve been told that Prednisone is a dangerous drug that has some severe side
effects if used on a long-term basis. In other words, “Kids, do not try this at
home.” Prednisone should not be used as a Viagra substitute. Nevertheless, since
I have to take it under doctor’s orders for treatment of my allergic reaction, I’m
more than happy to deal with the side effects! At least I’ll be hanging full and
heavy for three days.

If there is a doctor or pharmacist in the house, I’d be interested in hearing your
take on my experience.

J Meister "Building a phallus worthy of worship."

Let me respond that prednisone

for me has 100%, diametrically OPPOSITE effects

each and every time\

That is, can “small” and “shriveled” get any smaller and …………………. ‘er………..

This just shows you how “different” we all are

Similar Threads 
ThreadStarterForumRepliesLast Post
PE and Corticosteroid Use (Prednisone)UCRuggerMale Supplements2804-23-2012 05:33 PM

All times are GMT. The time now is 12:27 PM.